Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 3, NWS Fort Worth, TX

May 15, 2013Comanche County, Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 6:17 PM CDT for Comanche County, Hamilton County, Mills County, Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2013, 6:17 PM CDT (23:17 UTC)
Expired
May 15, 2013, 7:00 PM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Comanche County, TX, Hamilton County, TX, Mills County, TX

The radar

The Dyess AFB radar (KDYX), 124 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:32 PM CDTHAIL 1.75Priddy, TX
May 15, 7:00 PM CDTHAIL 2.75Caradan, TXBASEBALL HAIL IN CARADAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:28 PM CDTSevere Thunderstorm WatchSPC9 hr
May 15, 6:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WFUS54 KFWD 152317
TORFWD
TXC093-193-333-160000-
/O.NEW.KFWD.TO.W.0003.130515T2317Z-130516T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT WED MAY 15 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COMANCHE COUNTY IN NORTH CENTRAL TEXAS...
  WEST CENTRAL HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTH CENTRAL MILLS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 617 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
  OVER NORTH CENTRAL MILLS COUNTY...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  PRIDDY AT 630 PM CDT
  POTTSVILLE AT 640 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

&&

LAT...LON 3185 9818 3156 9814 3154 9866 3173 9869
TIME...MOT...LOC 2317Z 258DEG 19KT 3163 9862

$$


CAVANAUGH
2 follow-up statements
395 
WWUS54 KFWD 152329
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CDT WED MAY 15 2013

TXC093-193-333-160000-
/O.CON.KFWD.TO.W.0003.000000T0000Z-130516T0000Z/
HAMILTON TX-MILLS TX-COMANCHE TX-
629 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN COMANCHE...NORTH CENTRAL MILLS AND WEST CENTRAL HAMILTON
COUNTIES...

AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A 
TORNADO. THE TORNADIC CIRCULATION WAS LOCATED 8 MILES NORTHEAST OF 
MULLIN...MOVING EAST AT 20 MPH.

AT 626 PM CDT...STORM SPOTTERS HAVE REPORTED A NEW FUNNEL CLOUD WITH 
THE STORM.

IF A TORNADO REDEVELOPS...IT WILL BE NEAR...
  PRIDDY AT 640 PM CDT
  INDIAN GAP AT 640 PM CDT

LAT...LON 3185 9818 3156 9814 3154 9866 3173 9869
TIME...MOT...LOC 2327Z 268DEG 20KT 3163 9854

$$


25
848 
WWUS54 KFWD 152346
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT WED MAY 15 2013

TXC093-193-333-160000-
/O.CON.KFWD.TO.W.0003.000000T0000Z-130516T0000Z/
HAMILTON TX-MILLS TX-COMANCHE TX-
646 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR 
SOUTHEASTERN COMANCHE...NORTH CENTRAL MILLS...AND WEST CENTRAL 
HAMILTON COUNTIES...

AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING AT 
LEAST ONE TORNADO. A ROTATING WALL CLOUD WAS LOCATED 11 MILES 
EAST OF MULLIN...MOVING EAST AT 20 MPH.

GOLFBALL SIZE HAIL WAS REPORTED IN PRIDDY. THE HAIL CORE WILL ALSO 
MOVE EAST...HOWEVER...IT WILL BE NORTH OF THE POTENTIALLY TORNADIC 
CIRCULATION.

THE WALL CLOUD WILL BE NEAR...
  PECAN WELLS AROUND 700 PM CDT...

LAT...LON 3185 9818 3156 9814 3154 9866 3173 9869
TIME...MOT...LOC 2344Z 271DEG 16KT 3158 9848

$$


25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 5:42 PM CDT, 35 minutes earlier.

Area forecast discussion, May 15, 5:42 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT WED MAY 15 2013

.AVIATION...
THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING
STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN
COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED
TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA
WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT
STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A
SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE
UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE
METROPLEX.

DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE
LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT
MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR
THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS
BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP
02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR
TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED
DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT
FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO
AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME
FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND
06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH
MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN
THUNDERSTORMS.

30

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/
THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT
PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW.
SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL
THREAT THE REMAINDER OF THE AFTERNOON.

IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS...
TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL
WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER
MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL
SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE
INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE
INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT...
THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING
LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF
THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS.
AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS
SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY
RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE
SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN
THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED
SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET.

THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER
LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW
ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER
ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE...
AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST
INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS
WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT
IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN
ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY
CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY
A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST
INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY
TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM
WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND
THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME
FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO
2 AM CDT.

THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS
THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY...
PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON
SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION
ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS
DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL
CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE
CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  83  70  89  71 /  60  20  10   5  10
WACO, TX              68  85  71  90  72 /  40  10  10  10   5
PARIS, TX             63  76  66  82  68 /  70  30  10  10  10
DENTON, TX            66  83  69  89  70 /  70  20  10   5  10
MCKINNEY, TX          66  80  68  86  69 /  70  30  10  10  10
DALLAS, TX            67  83  70  89  72 /  60  20  10   5  10
TERRELL, TX           65  80  68  86  70 /  60  20  10  10  10
CORSICANA, TX         65  82  69  87  70 /  40  20  10   5   5
TEMPLE, TX            67  86  70  89  71 /  30  10  10  10   0
MINERAL WELLS, TX     66  86  67  94  69 /  60  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 15, 3:57 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 15 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT WED MAY 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE
PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW
TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF
NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST
THURSDAY AFTERNOON.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS
TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE...
FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE
EVENING INTO THE OVERNIGHT HOURS.

In the hours before

Special weather statement, May 15, 5:39 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT WED MAY 15 2013

TXZ141-142-152315-
MILLS TX-COMANCHE TX-
539 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL COMANCHE COUNTY
  NORTHERN MILLS COUNTY

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF EARLY...MOVING EAST AT 30
MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3159 9882 3161 9879 3168 9877 3170 9867
      3181 9875 3188 9842 3173 9837 3168 9847
      3161 9841 3153 9886
TIME...MOT...LOC 2239Z 249DEG 25KT 3167 9872

82/JLD
Local storm report, May 15, 5:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TORNADO          1 W BELCHERVILLE        33.80N  97.85W
05/15/2013                   MONTAGUE           TX   TRAINED SPOTTER

            TORNADO 1 W OF BELCHERVILLE
Special weather statement, May 15, 5:49 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CDT WED MAY 15 2013

TXZ130-152315-
ERATH TX-
549 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY

AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE...HUCKABAY AND
MORGAN MILL.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3252 9842 3251 9807 3224 9795 3219 9834
      3251 9848
TIME...MOT...LOC 2249Z 245DEG 26KT 3232 9835

CAVANAUGH
Special weather statement, May 15, 5:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CDT WED MAY 15 2013

TXZ101-102-152315-
JACK TX-WISE TX-
551 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  SOUTHWESTERN WISE COUNTY

AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTH OF MINERAL WELLS...MOVING EAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOONSVILLE AND COTTONDALE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3322 9765 3299 9763 3300 9799 3301 9799
      3301 9806 3317 9808
TIME...MOT...LOC 2251Z 265DEG 17KT 3304 9795

82/JLD
Special weather statement, May 15, 5:52 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT WED MAY 15 2013

TXZ116-117-152315-
PALO PINTO TX-PARKER TX-
552 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PALO PINTO COUNTY
  WESTERN PARKER COUNTY

AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MINERAL WELLS...MOVING
NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3300 9783 3257 9789 3252 9832 3301 9835
TIME...MOT...LOC 2252Z 238DEG 20KT 3276 9824

CAVANAUGH
Local storm report, May 15, 6:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             MINERAL WELLS           32.80N  98.10W
05/15/2013  E1.25 INCH       PALO PINTO         TX   AMATEUR RADIO

            AT KMWL

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:46 PM CDTSpecial Weather StatementFWDMontague29 min
May 15, 2:47 PM CDTSpecial Weather StatementFWDHopkins28 min
May 15, 5:00 PM CDTSpecial Weather StatementFWDMontague30 min
May 15, 5:02 PM CDTSevere Thunderstorm WarningFWDMontague43 min
May 15, 5:25 PM CDTTornado WarningFWDMontague50 min
May 15, 5:39 PM CDTSpecial Weather StatementFWDMills36 min
May 15, 5:49 PM CDTSpecial Weather StatementFWDErath26 min
May 15, 5:51 PM CDTSpecial Weather StatementFWDWise24 min
May 15, 5:52 PM CDTSpecial Weather StatementFWDPalo Pinto23 min
May 15, 5:56 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker64 min
May 15, 5:59 PM CDTSevere Thunderstorm WarningFWDJack46 min
May 15, 6:00 PM CDTSevere Thunderstorm WarningFWDErath, Hood60 min
May 15, 6:05 PM CDTSevere Thunderstorm WarningFWDMontague55 min
May 15, 6:10 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
May 15, 6:24 PM CDTTornado WarningFWDPalo Pinto, Parker51 min
May 15, 6:26 PM CDTTornado WarningFWDJack, Montague, Wise49 min
May 15, 6:57 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 15, 6:59 PM CDTSevere Thunderstorm WarningFWDMontague61 min
May 15, 6:59 PM CDTTornado WarningFWDHamilton, Mills61 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.